Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Have bumps on penis shaft. Taking valcivir and zaxon. Is it herpes or yeast?

hello doctor... I consulted a doctor who is a veneral diseases specialist regarding some kind of bump or i dont know what its exactly called on my penis shaft. He first told me its herpes and gave me medication with valcivir and zaxon for one week. I got a complete std profile done and everything was negative including hsv 1 and 2 igg and igm. After the results he told me its not herpes which is very strange and told its burnitis, about which i dint find any info.

Now i see a red rash all around the tip skin of my penis, i have itching and some odd feeling, the skin has become pinkish red. I am very worried and i donno whom to consult. Is it really herpes or yeast?
Asked On : Sun, 24 Mar 2013
Answers:  1 Views:  27
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Jun 2013
Hi there ~

I understand your concerns. It might be that you got the cure for the illness before getting the testing done and therefore the testing turned out negative for the illness - herpes. It may also be that you may be having thrush and the doctor gave you a treatment that was not correct and then used the right medication for thrush which is a common infection and is easily curable as well. I hope you keep the genital area clean and dry so as to avoid recurrence of thrush and also make sure that you practice safe sexual practices. I hope this helps and please consult a psychiatrist as soon as possible.

I hope this helps. Take care and have a lovely day!
Answered: Sun, 30 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor